Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DrGeoz

DrGeoz's Accutane Log

Hey guys and girls,

I'm George and after lurking around here for a while and reading about everybodys success with Accutane, i finally decided to give it a go.

I've had moderate acne on my back and chest for the past few years and light to moderate acne on my face. I've tried Retin A, Duac, Tazorac, BP, and a buch of other topicals and pills. Nothing has totally worked for me so i'm finally giving Accutane a shot. Hopefully with beach season approaching, i can go to the beach without worrying about everybody staring at my back.

You all seem like a helpful crowd and i'm happy to be here.

So far, i'm on my 11th day of Accutane at a 40mg pill per day. Other than that, i'm just moisturizing with cetaphil.

I think i'm in my initial breakout period as i've gotten a few whiteheads pop out on my cheeks during the past week and a half. I'm staying positive and i know i'll clear up soon enough.

I've gotta go get ready for a soccer game, but i'll make sure to post up pics as soon as i can.

See you guys!

Share this post


Link to post
Share on other sites

Well, here are some pics i took a few. minutes ago.

Sorry if the quality is shitty or the lighting.

The whiteheads aren't as big, or long lasting as before i started Accutane.

I'll see if i can get some up in a week or so.

http://img.photobucket.com/albums/v308/DrGeoz/IMG_1394.jpg

http://img.photobucket.com/albums/v308/DrGeoz/IMG_1393.jpg

http://img.photobucket.com/albums/v308/DrGeoz/IMG_1386.jpg

http://img.photobucket.com/albums/v308/DrGeoz/IMG_1390.jpg

Share this post


Link to post
Share on other sites

Your skin is going to clear up beautifully. You are definately a handsome guy!

Well, i've never been too bad with my face, i just hope my back clears up. That's the main reason i started this.

I've seen what it's done with my brother, his face was totally covered with whiteheads, cysts, and everything one can have and he's about 3 months into it and has cleared up amazingly.

I'm looking forward to finally being clear again....

Share this post


Link to post
Share on other sites

Oy, does Accutane leave your face greasier or more oily feeling than usual? Is this only in the beginning or does it stay during the whole treatment.

Sorry if this is a basic question, i'm still a newbie. :surprised:

Share this post


Link to post
Share on other sites

Hey! Good luck with your treatment! You look as clear on day 11 as I do today... and I am on day 53!

Yes, your face will get very oily. AmberLynn and I talked about this way back at the beginnings of our treatments - we were both DRIPPING. gross! It is just your body adjusting to the drug and starting to purge everything from your system. Just deal with it for a few days and it should be gone and you will start drying out beautifully!

Good luck and be sure to ask all of us tane veterans if you need to know anything! :) It's definitely better than trying to figure it out yourself! :lol:

Share this post


Link to post
Share on other sites

good luck, hope it run smoothly for you. your face looks pretty good now so that should clear up nicely. as for your back, most people who have acne on their back seem to say it clears up really quick so you could be clear by beach season.

Share this post


Link to post
Share on other sites

Well, day 12 now. Not much change from yesterday...

My face isn't too tight or dry yet, but i try to do a good job staying moisturized. My lips on the other hand are starting to dry out nicely :razz: and i've always got a chapstick handy. Sucks that i'm always losing them though :doh:

I've been getting more nosebleeds than i did before starting accutane. In the soccer game last night (We lost 3-0 by the way :(:( - We'll get them in playoffs) i started bleeding from my right nostril and had to come off for a little to take care of that. My spit also had blood in it. I'm not too worried about the nosebleeds though.

As far as my back is going, i'm trying not to look at it and am hoping to look at it in a few weeks and be totally clear. I figure if i forget it's there and try not to think about it, this process will feel like it's going by faster.

No side effects of depression or anything :D (Not like i was expecting them anyway) I've always been cheerful even though at times it hasn't been very easy. I'm currently enjoying my second semester in college, enjoying every second i spend with my beautiful girlfriend, and am just trying to live life to the fullest.

I've got a flag football game tonight, so hopefully we can win this one ;)

I'll see if i can get pics for early next week to see what progress i've made (or not made :razz: )

Have a good day everyone.

-George

Share this post


Link to post
Share on other sites

hey goodluck....your acne looks somehwta like mine on one side of my cheek...I'm on day 21

Share this post


Link to post
Share on other sites

Hey there...

Checkin' in for day 13.

Woke up this morning and my eyes were tired and dry, but that's probably because i only got 4 hours of sleep...college does that to you :P

Other than that, i haven't got any side effects more serious than dry lips. Maybe when/if i get my dosage increased i'll see some shit...but so far i'm happy (as usual).

I shaved last night and usually when i shave, i get a few new whiteheads until the hair starts to grow back again. We'll see how this goes.

Oh, and i just noticed this : I have a dime sized scar on my right hand from when i burned it many moons ago, and that area is getting dry, nothing else. Is this normal or what? Not worried about it, just curious.

So, that's about it for today. Just gotta keep truckin'

Goodluck to everybody :D

Share this post


Link to post
Share on other sites

I can definitely feel for you with the bacne. It sucks soooo bad. I can't wait for 5 months to be over so I can be at the beach with my shirt off. Awesome. And college definitely kills your sleep habits. If it wasn't for my gf I think I would sleep until 5 on the weekends haha.

Here is to clear skin CHEERS haha

Peace

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×